# SDR 2015FA0000307

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: General aviation
- Aircraft: N2215F
- Make and model: Cessna 310L
- Aircraft serial: 310L0015
- Aircraft time: 5,635 hours
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 08401253
- Condition: Bent
- Location: Mlg
- Part time: 195 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS SELECTED DOWN AND EXTENDED AND THE PILOT FELT A STRANGE "CLUNK" UNDER HIS FEET.  THE PILOT DID NOT GET A "GREEN" DOWN-AND-LOCKED INDICATION FOR THE NOSE GEAR.  TOWER CONFIRMED NOSE GEAR WAS NOT DOWN.  THE NOSE GEAR COLLAPSED UPON LANDING.  SUBSEQUENT INVESTIGATION REVEALED THAT THE INTERMEDIATE GEAR DRIVE TUBE ASSEMBLY, PN 0840125-3 WAS BENT.
